# SDR AALA20090630LGA03

- Difficulty date: June 29, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 60,641 hours, 31,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 19631
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ON SEAT INOPERATIVE.  REPLACED BATTERY PACK FOR AFT EMERGENCY LIGHT ON SEAT.
